MathSciNet Relay Station
MathSciNet bibliographic data
MR82656 (18,588c) 46.2X
Korányi, A. On a theorem of Löwner and its connections with resolvents of selfadjoint transformations. Acta Sci. Math. Szeged 17 (1956), 63–70.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement